On entire functions of infinite order
Compositio Mathematica, Tome 13 (1956-1958), pp. 159-172
Cet article a éte moissonné depuis la source Numdam
@article{CM_1956-1958__13__159_0,
author = {Ahmad, Mansoor},
title = {On entire functions of infinite order},
journal = {Compositio Mathematica},
pages = {159--172},
year = {1956-1958},
publisher = {Kraus Reprint},
volume = {13},
mrnumber = {93589},
zbl = {0086.27803},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1956-1958__13__159_0/}
}
Ahmad, Mansoor. On entire functions of infinite order. Compositio Mathematica, Tome 13 (1956-1958), pp. 159-172. http://geodesic.mathdoc.fr/item/CM_1956-1958__13__159_0/